Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 6, Pages 411-415
http://dx.doi.org/10.1155/S0161171201001818

Common fixed points of set-valued mappings

1Department of Mathematics, Manipur University, Canchipur, Imphal, Manipur 795 003, India
2Department of Mathematics, D.M. College of Science, Imphal, Manipur 795 001, India
3Department of Mathematics, Arignar Anna Government Arts College, Karaikal, Pondichery U.T.-609605, India

Received 27 August 1996; Revised 8 July 1998

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The main purpose of this paper is to obtain a common fixed point for a pair of set-valued mappings of Greguš type condition. Our theorem extend Diviccaro et al. (1987), Guay et al. (1982), and Negoescu (1989).